RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Symplectic Geom., 2016, Volume 14, Issue 1, Pages 149–170 (Mi jsg1)  

Universal orderability of Legendrian isotopy classes

Vladimir Chernova, Stefan Nemirovskibc

a Department of Mathematics, Dartmouth College, Hanover, New Hampshire, U.S.A.
b Steklov Mathematical Institute, Moscow, Russia
c Mathematisches Institut, Ruhr-Universität, Bochum, Germany

Funding Agency Grant Number
Simons Foundation 235674
Deutsche Forschungsgemeinschaft SFB/TR 12
Russian Foundation for Basic Research 13-01-12417-ofi-m
This work was partially supported by a grant from the Simons Foundation (#235674 to Vladimir Chernov). The second author was partially supported by SFB/TR 12 of the DFG and RFBR grant No13-01-12417-ofi-m.


DOI: https://doi.org/10.4310/JSG.2016.v14.n1.a6


Bibliographic databases:

ArXiv: 1307.5694
Document Type: Article
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/jsg1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019